International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part B

Role of sylow's theorem on permutation group and automorphic character


Author(s): Dr. Amod Kumar Mishra

Abstract: In the permutation group. Every group is isomorphic to a permutation group. In permutation group the smallest subgroup of Sn containing (12) and (1, 2, 3, .........., n) is Sn. The converse of lagranges theorem does not hold, in general, as O(An) is divisible by 6 but it has no sub group of order 6. It is also notable that quotient group of cyclic (abilian) groups are cyclic (abelian) but converse do not hold.

Pages: 146-147 | Views: 56 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Dr. Amod Kumar Mishra. Role of sylow's theorem on permutation group and automorphic character. Int J Stat Appl Math 2018;3(6):146-147.
Call for book chapter
International Journal of Statistics and Applied Mathematics